Search for Addiction Treatment Centers Near You Forums Substance Abuse im having withdrawal symptoms from tramadol

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #27740
    Anonymous
    Inactive

    ok so after last night i really was shocked into how many ive been taking, so today i went from 6 in 4 hours like last night, to 3 in 16 hours..

    only problem is im starting to feel like **** and im hearing voices, everytime i stop to go to sleep and get all quiet i hear a hundred voices shouting abuse at me like “were all dead cause of you” and “******* dick, i hate you” its really disturbing,

    i dont know wether to take some more tramadol and try to cut down slower or just hold at this level until the withdrawal goes away

    #107223
    Anonymous
    Inactive

    Seraphim
    I wish I knew what to say, maybe you are going down on the dose too fast is that what you always normally took the 6 in 4 hours?
    Sounds like a pretty big difference to me! I am no doctor and have no knowledge of what you should do… Can you call Emergency or poisen control or somewhere that could answer that?
    The voices thing sounds really scary to me!
    I know it’s not the same but when I went off Paxil cold turkey (just an antidepressent) I had nightmares for 7 – 10 days. Drugs are EVIL!!
    And that was scary enough for me!
    Maybe some one else who knows more will come on here…
    Truthfully I don’t think you should do this without some expert advice it can be dangerous..
    Sorry wish I was more help…
    Prayers sent … That’s all I have to offer…
    ccrew

    #107218
    Anonymous
    Inactive

    Hi Seraphim – I can imagine that must be very scary for you. I can only urge you to speak with a doctor. The symptoms you describe need medical attention sooner rather than later. It’s so important to not self-medicate – be honest and tell the doc what’s been going on. S/he can help you to detox safely. Do yourself a favour and take that step – what you’re experiencing is no joke and you need to take it seriously. Good luck to you.

    #107219
    Anonymous
    Inactive

    (((Seraphim))) It sure seems more logical to trust advice from doctors who can see you and interview you and who know ALL the right questions to ask and your entire history… than instead, coming here for advice from folks who only know a little, itty bit about you.

    You sound like a logical guy… I urge you to call the doc. And wish you the best.

    #107221
    Anonymous
    Inactive

    :kitty: Morning seraphim, im sorry that your feeling like this…! Ive read somme of your thread…! so forgive any bits that are wrong…!

    I know its the Bank hols but the NA helpline will help you,just to talk if you need them and were meetings are, …!
    But for today i can only advise you take what your ment to/usual dose,.. and GO STRAIGHT TO THE DR TOMMORROW.!!!!

    First thing be on that phone…!!! Get some Help you dont have to be in pain…or w/d…!

    My b/f takes tramadol for his neak… so i understand the doesing and the feeling your getting from theses…! i understand your fear around them also …!

    Everyone is SO SUPER on this forum they are trying to hold you up so you dont fall again…:) .

    Please…! my thoughts are with you …:Val004:

    #107224
    Anonymous
    Inactive

    seraphim
    I’m up early this am for work….
    Just wondering how you are doing today?
    Hoping you can see a Doctor, or get the info you need so that tonight is a better and safer one…
    Take good care, ccrew

    #107222
    Anonymous
    Inactive

    Morning Serphin…! Well honi, the Hols are over,.. I do hope that TODAY you ring NA helpline, n get to the Drs… you must TRY to do this for yourself…!
    Do you have anyone who can go with you…?
    and tell the truth they carnt help you if you lie…!
    WE are Lucky we have the N.H.S, yer it sucks BUT ITS FREE…!

    My hopes are with you today and i hope you make the right choice…!

    Good Luck… as this could be the frist day of the rest of your life…save your life, Go to the Drs…:c005:

    My hopes go with you…!

    #107225
    Anonymous
    Inactive

    im doing ok, still feel a little bad, but im handling it for now, i havent stopped at all ive just dropped from 600-800mg a day to 150 – 200mg a day and im going to stay at this level for as long as i can stomach the pain from my knee and the withdrawal.

    #107220
    Anonymous
    Inactive

    Well, that’s as good a start as any. I would just talk to your doctor and ask him/her what to do to ease it down without the effects your currently feeling. I’m proud of you for doing this!

Viewing 9 posts - 1 through 9 (of 9 total)
  • You must be logged in to reply to this topic.